MathSciNet Relay Station
MathSciNet bibliographic data
MR1046998 (91g:11147) 11T06 (11T24)
Han, Wen Bao Power roots of linearized polynomials. Proc. Amer. Math. Soc. 111 (1991), no. 4, 913–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement